International Journal of Mathematics and Mathematical Sciences
Volume 1 (1978), Issue 4, Pages 439-445
A note on the homomorphism theorem for hemirings
Department of Mathematics, Cameron University, Lawton 73501, Oklahoma, USA
Received 11 April 1978
Copyright © 1978 D. M. Olson. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The fundamental homomorphism theorem for rings is not generally applicable in hemiring theory. In this paper, we show that for the class of -homomorphism of hemirings the fundamental theorem is valid. In addition, the concept of -homomorphism is used to prove that every hereditarily semisubtractive hemiring is of type .